MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE - HOLDREGE, NE / 68949 SYRINGE 0.3ML 31GA 8MM 10BAG 500 PL/WG; SYRINGE, PISTON

BD MEDICAL - DIABETES CARE - HOLDREGE, NE / 68949 SYRINGE 0.3ML 31GA 8MM 10BAG 500 PL/WG; SYRINGE, PISTON
Model Number 928858
Medical Device Problem Codes Off-Label Use (1494); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Pet owner reported she is seeing a "clear liquid" in barrel prior to injection.Stated, when she pushes on plunger, the liquid comes out onto the needle.Lot: unknown.Catalog: 928858.Date of event: unknown.Samples: yes cl.
 
Additional Manufacturer Narrative
Investigation summary: samples were received and an investigation was performed.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Embecta was not able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Based on the above, no additional investigation and corrective/preventative action (capa) or situational analysis (sa) is required.

Brand Name
SYRINGE 0.3ML 31GA 8MM 10BAG 500 PL/WG
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE - HOLDREGE, NE / 68949
Manufacturer (Section G)
BECTON, DICKINSON & CO.
1 becton dr.
franklin lakes NJ 07417
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key19130885
Report Number1920898-2024-05099
Device Sequence Number4657512
Product Code FMF
UDI-Device Identifier00311917048154
UDI-Public00311917048154
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number928858
Device Lot Number3030879
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date07/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown